# SDR DL76L091855

- Difficulty date: November 25, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 69,801 hours, 10,224 cycles
- Engine: Pwa PW4060
- Engine time: 53,697 hours, 7,748 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

RT ENGINE HUNG START-RTB.  COMPRESSOR DAMAGE.  REPLACED NR 2 ENGINE.  ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
